30 Sep 2009
I agree with Phillip. Don't increase the dose on your own. Check with your DR. These are powerful drugs and you don't know what they will do to you if the dose is too high. Also, they take time to work and if you feel that you symptoms are not 'completely gone', then maybe more time is all that is needed? You may also need therapy.
- Tofranil Information for Consumers
- Tofranil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tofranil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
What if I wanted to switch to trofranil instead of tofranil-PM because of the cost
1 answer • 10 Sep 2009
I was diagnosed with panic disorder in 1989 (I had had it all my life) during a 2 month inpatient stay in a mental hospital.I was started on Tofranil ...
2 answers • 27 Jun 2010
I have tried all other natural remedies in the past, meditation etc. I am finding as time goes on, this medicine is slowly less effective at ...
4 answers • 9 Mar 2011
... now been put on 10mg dose. He seems quite iritable and had a headache yesterday. I would like to wean him off this medication, but not sure how ...
0 answers • 24 Apr 2013
I am suffering from urine problem. I was continuing Terazosin for urine problem. 1.5 year ago i was suffering from sleepiness problem and my doc ...
1 answer • 24 Feb 2014